# SDR SWIA202163560

- Difficulty date: September 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54615-670-55-21-139  MXCODEID49816-PR - R/H ELEVATOR TRAILING EDGE 8.75 INCHES FROM INBD EDGE FOUND DAMAGE DUE TO LIGHTING STRIKE. COMPLIED WITH TEMPORARY REPAIR PER REO 670-55-21-139, REV --, DATED 2019-11-22. PERMANENT REPAIR DUE WITHIN 3700 FLT HRS BY TAT 45991.2, PART NUMBER:   - , SERIAL NUMBER: 10180, POSITION:    (C CHECK RO 1/04/2021)   COMPLIED WITH PERMANENT REPAIR OF R/H ELEVATOR TRAILING EDGE, REMOVED TEMP REPAIR, FABRICATED AND INSTALLED PARTS REF CRJ700 SRM 55-21-01-201-001-A01 REV 38 DATED JAN 25/2012 & SKY CARD 51-900-1002-SKY
